Invariance of kneading matrix under conjugacy

No Thumbnail Available

Date

2021

Authors

Gopalakrishna C.
Murugan, V.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

In the kneading theory developed by Milnor and Thurston, it is proved that the kneading matrix and the kneading determinant associated with a continuous piecewise monotone map are invariant under orientation-preserving conjugacy. This paper considers the problem for orientation-reversing conjugacy and proves that the former is not an invariant while the latter is. It also presents applications of the result towards the computational complexity of kneading matrices and the clas-sification of maps up to topological conjugacy. © 2021 Korean Mathematial Soiety.

Description

Keywords

Citation

Journal of the Korean Mathematical Society Vol. 58 , 2 , p. 265 - 281

Endorsement

Review

Supplemented By

Referenced By